Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 37, NWS New Orleans, LA

February 18, 2012Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Feb 18, 2012, 9:20 PM CST for Saint Tammany Parish, Louisiana. It took effect at Feb 19, 2012, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 18, 2012, 9:20 PM CST (03:20 UTC)
In effect from
Feb 19, 2012, 12:00 PM CST
Expired
Feb 19, 2012, 10:17 AM CST
In force
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Bogue Falaya River near Camp Covington (CGSL1).

Action stage
40 ft
Minor stage
45 ft
Moderate stage
50 ft
Major stage
60 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375105, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WGUS44 KLIX 190320
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
920 PM CST SAT FEB 18 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-200000-
/O.NEW.KLIX.FL.W.0037.120219T1800Z-120220T0000Z/
/CGSL1.1.ER.120219T1800Z.120219T1800Z.120219T1800Z.NO/
920 PM CST SAT FEB 18 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* FROM SUNDAY AFTERNOON TO SUNDAY EVENING.
* AT  9:00 PM SATURDAY THE STAGE WAS 41.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING
  AT OR NEAR THE RIVER'S FLOOD STAGE OF 45.0 FEET EARLY TOMORROW
  AFTERNOON.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN 
  THE VICINITY OF THE GAGE. RESIDENCES  ON THE EAST BANK NEAR THE 
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO 
  PROPERTY ON THE EAST BANK.

$$
1 follow-up statement
665 
WGUS84 KLIX 191617
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1017 AM CST SUN FEB 19 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH.

THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY
PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-191647-
/O.CAN.KLIX.FL.W.0037.000000T0000Z-120220T0000Z/
/CGSL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1017 AM CST SUN FEB 19 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* AT 9:00 AM SUNDAY THE STAGE WAS 39.4 FEET.
* FLOOD STAGE IS 45.0 FEET.
* FORECAST...THE RIVER HAS RESTED BELOW FLOOD STAGE AT 40.5 FEET. THE
  RIVER IS EXPECTED TO FALL TO A STAGE OF 36.7 FEET BY MONDAY MORNING
  FEBRUARY 20TH.

$$

LAC103-191647-
/O.CAN.KLIX.FL.W.0029.000000T0000Z-120220T1715Z/
/CVEL1.1.ER.000000T0000Z.120219T0900Z.120219T0950Z.NO/
1017 AM CST SUN FEB 19 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* AT 9:30 AM SUNDAY THE STAGE WAS 5.2 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3:50 AM SUNDAY.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL TO A STAGE NEAR 3.4 FEET BY 
  TOMORROW MORNING FEBRUARY 20TH.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 6:48 PM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Feb 18, 6:48 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
648 PM CST SAT FEB 18 2012

.UPDATE...

.SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS EVENING. STILL A VERY MOIST AIR
MASS IN PLACE WITH A PW OF 1.62 INCHES. COLD FRONT HAS MOVED
THROUGH WITH A STRONG NORTHERLY FLOW FROM THE SURFACE UP TO 800 MB
AND A STRONG SOUTHWESTERLY FLOW ALOFT. A STEEP ELEVATED INVERSION
BETWEEN 1500 AND 3000 FEET WITH TEMPERATURES RANGING FROM 50 TO 58
FAHRENHEIT.

&&

.PREV DISCUSSION... /ISSUED 405 PM CST SAT FEB 18 2012/

SYNOPSIS...
LATEST MESOSCALE ANALYSIS SHOWED A 1005MB LOW OVER THE MISSISSIPPI
SOUND. THE MAIN 1006MB LOW WAS LOCATED OVER SOUTHWEST LOUISIANA
COASTAL WATERS. THE ASSOCIATED BOUNDARY WAS STRADDLING THE
LOUISIANA COAST ACROSS THE MISSISSIPPI COASTAL WATERS TO THE
FLORIDA PANHANDLE. KMSY VAD WIND PROFILE IN SAINT CHARLES PARISH
SHOWED NORTH WINDS FROM 1KFT TO 5KFT THEN BACKING TO THE SOUTHWEST
ABOVE 7KFT. SURFACE NORTH WINDS WERE NOTED ACROSS THE NEW ORLEANS
METRO AREA...BUT SOUTH WINDS IN THE WARM SECTOR WERE LOCATED JUST
SOUTH OF THE NEW ORLEANS CITY. UPPER AIR ANALYSIS SHOWED SHARP
TROUGH AXIS FROM CENTRAL NEBRASKA TO CENTRAL TEXAS. WATER VAPOR
SATELLITE IMAGERY SHOWED DRY AIR ENTRAIN AROUND THE AXIS FROM
SOUTH TEXAS TO EAST TEXAS AND BAROCLINIC LEAF FROM NORTHWEST GULF
TO TENNESSEE VALLEY. REGIONAL RADARS SHOWED A CONVECTION FROM
SOUTHWEST ALABAMA TO MISSISSIPPI DELTA TO NORTHWEST GULF.

DISCUSSION...
WITH CONVECTION SOUTH OF THE LAKE CHARLES MOVING NORTHEAST...OFFICE
WILL RELUCTANT TO SIT ON CURRENT FLASH FLOOD WATCH ... SO WILL
EXTEND TIL 9 PM THIS EVENING. AN ADDITIONAL 1 TO 2 INCHES MAY
OCCUR AND COULD CAUSE PROBLEMS FOR RAIN SOAKED AREAS. CONVECTION OVER
NORTHWEST GULF AND SOUTHWEST LOUISIANA COASTAL WATERS WILL TRACK
NORTHEAST ACROSS THE FORECAST AREA THROUGH EARLY EVENING HOURS.
THE MAIN SURFACE LOW OVER SOUTHWEST LOUISIANA COASTAL WATERS WILL
NORTHEAST ACROSS THE FORECAST AREA THIS EVENING. IN ADDITION...DRY
AIR AT THE BOTTOM OF THE AXIS WILL QUICKLY PUSH MOISTURE EAST OF
THE AREA BY MIDNIGHT. ERGO...RAIN CHANCE WILL START HIGH BUT SHET
OFF QUICKLY BY 2 AM SUNDAY MORNING. COLD AIR ADVECTION WITH DROP
THICKENSS VALUE SIGNIFICANTLY OVERNIGHT. STRONG NORTH WINDS ARE
EXPECTED SOUTH OF TIDAL LAKES SUNDAY MORNING BUT SHOULD DECREASE
BY SUNDAY AFTERNOON AS THE SHARP TROUGH AXIS LIFT EAST. MOISTURE
WILL BE DISPLACED TO THE MID AND SOUTH HALF GULF BY SUNDAY AFTERNOON. THE
NEXT SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS PULL SOME
MOISTURE NORTH MONDAY AFTERNOON. THIS WILL BRING A SLIGHT CHANCE OF
RAIN ACROSS THE TUESDAY BUT ONLY SLIGHT FOR NOW. ANOTHER SYSTEM
WILL PASS OVER THE AREA WITH A CHANCE OF RAIN ON WEDNESDAY. LOOK
FOR A DRY FORECAST THURSDAY THROUGH NEXT SATURDAY FOR NOW.

AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT ALL 8 TAF SITES
THROUGH AT LEAST 02Z. CEILING WILL BOUNCE BETWEEN 400 AND 1500
FEET IN AND OUT OF PRECIPITATION. IN ADDITION...VISIBILITIES DOWN
TO AROUND 1 MILE AT TIMES DUE TO RAIN. THESE IFR RESTRICTIONS
COULD IMPACT TRAFFIC FLOW AT AREA TERMINALS AND RESULT IN
ADDITIONAL FUEL NEEDS. THIS EVENING...A MORE STRATIFORM RAINFALL
WITH ISOLATED THUNDERSTORM AND LOW CLOUD DECK WILL SETTLE IN FOR
THE REMAINDER OF THE EVENING...WITH RAIN COVERAGE ERODING FROM
WEST TO EAST AROUND MIDNIGHT. OVERALL...EXPECT IFR CEILINGS TO BE IN
PLACE. ADDITIONALLY...WINDS WILL GUSTY AFTER 06Z...WITH WINDS IN
EXCESS OF 20 KNOTS POSSIBLE AT KMSY AND KNEW AND APPROACHING 30
KNOTS 12Z THROUGH 15Z SUNDAY.

MARINE...
A DEEP LOW PRESSURE SYSTEM CURRENTLY OVER NORTHWEST GULF WILL
SWEEP THROUGH LOUISIANA AND MISSISSIPPI THIS EVENING. INCREASED
SOUTHERLY WINDS ARE EXPECTED TO CONTINUE AHEAD OF THIS LOW. AS
THE LOW PULLS TO THE EAST IN THE EVENING HOURS...WINDS WILL SHIFT
TO THE WEST AND THEN NORTHWEST AND FURTHER INCREASE IN SPEED AS
THE MAIN UPPER LEVEL TROUGH AXIS SLIDES THROUGH THE AREA. THESE
STRONG WINDS WILL PERSIST INTO THE EARLY AFTERNOON HOURS BEFORE
WEAKENING SUNDAY EVENING. SMALL CRAFT ADVISORIES HAVE BEEN POSTED
FOR THE COASTAL WATERS TO REFLECT THE HIGH WIND AND SEA THREAT.
HIGH PRESSURE WILL BUILD IN ON MONDAY...ALLOWING FOR LIGHTER WINDS
AND CALMER SEAS EARLY IN THE WEEK. WINDS WILL SHIFT FROM THE NORTH
TO THE SOUTHEAST BY MONDAY NIGHT. HOWEVER...ANOTHER FAST MOVING
LOW PRESSURE SYSTEM WILL SLIDE THROUGH THE AREA ON WEDNESDAY.
INCREASING WINDS WILL ACCOMPANY THIS SYSTEM...RESULTING IN ANOTHER
POSSIBLE ROUND OF SMALL CRAFT CONDITIONS OVER THE COASTAL WATERS
FOR WEDNESDAY AND WEDNESDAY NIGHT. 18

DECISION SUPPORT... /EXPERIMENTAL/ DSS CODE...ORANGE
DEPLOYED...ORLEANS PARISH FOR SEVERE WEATHER/PARADE IMPACTS SAT.
ACTIVATION..ER AND COMMS DESKS. ACTIVITIES...EMERGENCY RESPONSE
FOR OIL SPILL ON MS RIVER MONITORING MINOR RIVER FLOODING
MONITORING STRONG/SEVERE TSTMS TODAY.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  47  58  37  63 /  70  10   0  10
BTR  49  61  41  66 /  70  10   0  10
ASD  52  63  41  64 /  70  10   0  10
MSY  53  61  46  64 /  70  10   0  10
GPT  54  63  41  63 /  90  10   0  10
PQL  56  64  39  64 /  90  10   0  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 9 PM SATURDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...SMALL CRAFT ADVISORY FROM 3 AM SUNDAY TO 3 PM SUNDAY FOR THE
     FOLLOWING ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS...AND MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY UNTIL 3 PM SUNDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

MS...FLASH FLOOD WATCH UNTIL 9 PM SATURDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...SMALL CRAFT ADVISORY FROM 3 AM SUNDAY TO 3 PM SUNDAY FOR THE
     FOLLOWING ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS...AND MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY UNTIL 3 PM SUNDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

&&
Hazardous weather outlook, Feb 18, 5:27 PM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
527 PM CST SAT FEB 18 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-192330-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
527 PM CST SAT FEB 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS EXTREME SOUTHEAST LOUISIANA. THE PRIMARY THREATS
FROM SEVERE THUNDERSTORMS THAT DEVELOP WILL BE STRONG DAMAGING
WINDS AND A FEW TORNADOES. A TORNADO WATCH IS IN EFFECT FOR
TERREBONNE...LAFOURCHE AND PLAQUEMINES PARISHES AND THE ADJACENT
COASTAL WATERS.

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM CST FOR ALL OF
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. MUCH OF THE AREA HAS
ALREADY SEEN 2 TO 3 INCHES OF RAIN AND A FEW PERIODS OF MODERATE
TO HEAVY RAINFALL WILL REMAIN POSSIBLE OVER THE NEXT FEW HOURS.

GUSTY WINDS ARE EXPECTED TO IMPACT AREAS ALONG THE SOUTH SHORE OF
LAKE PONTCHARTRAIN THIS EVENING AND TONIGHT. STRONG GUSTS MAY
RESULT IN HAZARDOUS CONDITIONS FOR RIDERS IN SEVERAL PARADES
SCHEDULED ACROSS THE AREA.

MARINE...SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR ALL OF OF THE
COASTAL WATERS EXCEPT THE SOUNDS AND TIDAL LAKES THROUGH TONIGHT.
A FEW GALE FORCE GUSTS ARE POSSIBLE.

FLOOD WARNINGS REMAIN IN EFFECT FOR MANY LOCAL RIVERS. PLEASE
REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL COASTAL WATERS FROM
EARLY MORNING THROUGH MID AFTERNOON.

FLOOD WARNINGS REMAIN IN EFFECT FOR MANY LOCAL RIVERS. PLEASE
REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR
ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT ANY DAMAGE FROM EARLIER THUNDERSTORMS TO THE
NATIONAL WEATHER SERVICE BY CALLING 5 0 4 5 2 2 7 3 3 0...OR
9 8 5 6 4 9 0 3 5 7. USE EXTENSION 4 TO SPEAK TO A FORECASTER.

95/DM

In the hours before

Local storm report, Feb 18, 3:27 PM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
327 PM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     15 N KILN               30.63N 89.43W
02/18/2012                   HANCOCK            MS   PUBLIC

            TREES DOWN AND BARNS DAMAGED NEAR NECAISE CROSSING

&&

KGRAHAM
Local storm report, Feb 18, 3:57 PM CST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     MARINE TSTM WIND LAKEFRONT AIRPORT       30.04N 90.03W
02/18/2012  M40 MPH          ORLEANS            LA   ASOS

            34 KNOT WIND GUST RECORDED AT LAKEFRONT AIRPORT - KNEW.

&&

FR
Local storm report, Feb 18, 4:20 PM CST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
420 PM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     ABITA SPRINGS           30.48N 90.03W
02/18/2012                   ST. TAMMANY        LA   NWS STORM SURVEY

            NWS SURVEY CONDUCTED IN ABITA SPRINGS. DAMAGE IS MAINLY
            TREES AND SOME POWERLINES ALL IN ONE DIRECTION. DAMAGE IS
            WIDESPREAD AND LACKS A CLEAR PATH. SURVEY RESULTS SHOW
            THUNDERSTORM WIND DAMAGE.

&&

KGRAHAM
Local storm report, Feb 18, 4:30 PM CST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
430 PM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     PONCHATOULA             30.44N 90.44W
02/18/2012                   TANGIPAHOA         LA   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN. TIME BASED ON RADAR.

1140 AM     TSTM WND DMG     ROBERT                  30.51N 90.34W
02/18/2012                   TANGIPAHOA         LA   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN. TIME BASED ON RADAR.

&&

FR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 5:05 AM CSTRiver Flood WarningLIXWashington41 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.